# SDR CALA2019110501925

- Difficulty date: November 4, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 83,124 hours, 31,841 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Connector
- Condition: Damaged
- Location: Oxygen Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS O2 BOTTLE HAS DAMAGED CONNECTOR UPDATED MAA CODE CRW USING VENDOR MAA SCREEN WORKING ITEM WITH CREW BOTTLE CONSIDERED INOP. NEEDS NEW MASK ASSY. BOTTLE IS IN PLACE AND PLACARDED. BOTTLE LOCATED AFT CABIN NOC DATE: 31-OCT-19- MEL APPROVED BOTTLE PLACRDED PER MEL R/R AFT GALLEY PORTABLE O2 BOTTLE IAW AMM 35-30-00 LEAK CHECK GOOD. NEW MASK INSTALLED.
